# SDR SWIA200515380

- Difficulty date: July 19, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,278 hours, 25,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK EMITTING FROM RIVET HOLE AT FS 605 FRAME AND STRINGER 9 INTERSECTION BOTTOM SIDE OF STRINGER, ITEM FOUND AT C-CHECK INSPECTION. FRAME REPAIRED IAW REO 601R-53-61-1469.
